Factorization of matrix-functions belonging to the classes An(p) and TL

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)383-388
Number of pages6
JournalUkrainian Mathematical Journal
Volume35
Issue number4
DOIs
StatePublished - Jul 1 1983

Fingerprint

Factorization of Matrices
Matrix Function
Class

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Factorization of matrix-functions belonging to the classes An(p) and TL. / Spitkovsky, Ilya.

In: Ukrainian Mathematical Journal, Vol. 35, No. 4, 01.07.1983, p. 383-388.

Research output: Contribution to journalArticle

@article{62fec66d4c00478e985ecf988798cfc7,
title = "Factorization of matrix-functions belonging to the classes An(p) and TL",
author = "Ilya Spitkovsky",
year = "1983",
month = "7",
day = "1",
doi = "10.1007/BF01093087",
language = "English (US)",
volume = "35",
pages = "383--388",
journal = "Ukrainian Mathematical Journal",
issn = "0041-5995",
publisher = "Springer New York",
number = "4",

}

TY - JOUR

T1 - Factorization of matrix-functions belonging to the classes An(p) and TL

AU - Spitkovsky, Ilya

PY - 1983/7/1

Y1 - 1983/7/1

UR - http://www.scopus.com/inward/record.url?scp=0040434922&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0040434922&partnerID=8YFLogxK

U2 - 10.1007/BF01093087

DO - 10.1007/BF01093087

M3 - Article

AN - SCOPUS:0040434922

VL - 35

SP - 383

EP - 388

JO - Ukrainian Mathematical Journal

JF - Ukrainian Mathematical Journal

SN - 0041-5995

IS - 4

ER -